| Model Number |
DDMB1D4 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Chest Pain (1776); Pain (1994)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that they were experiencing "issues" with the implantable cardioverter defibrillator (icd) since "a sensor was turned on".The patient has experienced chest pain everyday.The patient crosses cargo train tracks to get to work and experiences chest pain.The patient reported "prior to turning on the sensor no issues"."they have changed it from high to medium now low but it hurts so bad".Additionally, the patient reported pain when driving through a tunnel.The device was reprogrammed to help with interference and remains in use.No further patient complications have been reported as a result of this event.